This expert forum is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders. All questions will be answered by a medical professional or expert.
I recently stopped taking a dietary supplement that contained a CNS stimulant called 1,3-dimethylamylamine. I know this compound is closely related to amphetamine in chemical structure. I had been taking the supplement almost daily for probably close to two years. There is not very much research on this compound and I was wondering if it would make sense that I would get symptoms similar to amphetamine withdrawal (anxiety, irritability, mood swings, lack of focus, fatigue, sleep problems, appetite problems, no motivation, loss of interest)? I have had these symptoms for upwards of a month now but I did not associate it with my supplement until now, so when I would start to feel better I would take a little bit of it. Note that I am a 21 year old male who exercises frequently, eats healthy, and has no history of any of these symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.